# SDR CA120604016

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF AT APPROXIMATELY 105 KTS REJECTED T/O DUE LOSS OF V-SPEEDS ON PFD.  RETURN TO THRESHOLD AND WAIT FOR BRAKES TO COOL.  DVDR WAS DOWNLOADED, AND NO FAULT WAS FOUND.
